Number one in the UK and seventh in the world in the Times Higher Education rankings of universities under 50 years old

Supporter of LMS Good Practice Award

Publications

Export 18 results:
Sort by: Author [ Title  (Asc)] Year
Filters: Author is Eveson, Simon  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
A
B
C
E
H
I
M
N
O
P
Q
S
Eveson S.  2012.  Some asymptotic properties of the polylaplacian operator. Journal of Mathematical Analysis and Applications. 385(2):828-835.

Back to the Top